i have been on tamoxifen since january 4th and i am having some joint and bone pain which just makes me feel kind of achy. i am wanting to know if this is normal and what i could do to help out with this.
Yes, unfortunately it is normal .... those are the usual side effects of Tamoxifen. You might ask your Oncologist if there is some over the counter pain med. that you might take to lessen the aches and pains. Regards ...
I have had joint and bone pain since a while after my chemotherapy. I did not start the Tamoxifen until a year after my chemotherapy so I don't think it is the tamoxifen unless you did not have chemo. My doctor says it may be arthritis. Which by the way I never had before chemotherapy. Good luck
My sister is on Tamoxifen since early 2008. As Japdip said,this drug is unfortunately causing the joint pain and aches she has.My sister never had arthritis nor Chemo before taking Tamoxifen.It was worse in the beginning,but now it's much more bearable.
Yes, I agree. almost all docs deny that Tamoxifen is responsible for our aches and pains. And these aches and pains are not limited to minor, little aches, but can really cause debilitating symptoms that often can be verified on scans. in my case, I had to have hand surgery and a major bone in my right leg started dying with resulting inability to walk.
These joint problems tend to get better with time in my own experience as well. Kat
It is also a very good idea to have your vit. D level checked which can be done by a blood test. many cancer patients have low vit. D levels, and mine was really, really low. I think that bringing this level back up to normal was the primary reason my leg healed on its own. Kat
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.